Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On multiple integrals


Author: James Pierpont
Journal: Trans. Amer. Math. Soc. 6 (1905), 416-434
MSC: Primary 26B15
MathSciNet review: 1500719
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B15

Retrieve articles in all journals with MSC: 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500719-0
Article copyright: © Copyright 1905 American Mathematical Society